# SDR SWAA2025012280354

- Difficulty date: December 22, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ON ASSIST HANDLE AT AFT SERVICE DOOR (2EA) 2024-764740<[01] REPLACED NUT ON ASSIST HANDLE AT AFT SERVICE DOOR (2EA) IAW SOPM 20-50-01 REV. 38 AND DWG 411A2204 REV A SHEET 65;[02] REPLACED NUT ON ASSIST HANDLE AT AFT SERVICE DOOR (2EA) IAW SOPM 20-50-01 REV. 38 AND DWG 411A2204 REV A SHEET 65
